# SDR SWIA2020030348920

- Difficulty date: January 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FRAME FORWARD OF THE AVIONCS DOOR, FS 364, HAS CORROSION ON ITS FORWARD FACE'S WEB AND LOWER ANGLE, AND CHAFE MARKS ALONG ITS UPPER ANGLE BETWEEN STRINGERS 25L AND 25R.   (C-CHECK) RO 2/28/2020   INSTALLED NEW FS364 FRAME SECTOR, SHEAR CLIP, REINFORCEMENT ANGLE AND SPLICE, @( STGR23L AND STGR24L TO STGR23R AND STGR24R),   @ FS364.00 LBL22 TO LBL25.  ( REF: CRJ-200 SRM.  OPS/LEAK TEST GOOD AT THIS TIME. COMPLIED WITH TASK CARD.
